Vol. 67, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Global analysis and periodic solutions of second order systems of nonlinear differential equations

David Westreich

Vol. 67 (1976), No. 2, 537–554
Abstract

We establish the existence of global closed connected sets of solutions of nonlinear operator equations with linearized part a polynomial in λ, bifurcating from characteristic values of odd multiplicity. These results are then applied to finding large periodic solutions of systems of second order nonlinear differential equations.

Mathematical Subject Classification 2000
Primary: 47H15
Secondary: 58F99, 34C25
Milestones
Received: 2 September 1975
Revised: 9 September 1976
Published: 1 December 1976
Authors
David Westreich